Alert archive / Vermont / Snow Squall Warnings in 2019
Snow Squall Warning 21, NWS Burlington, VT
NWS Burlington, VT issued this snow squall warning at Dec 18, 2019, 5:40 PM EST for 6 counties in Vermont. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2019, 5:40 PM EST (22:40 UTC)
- Expired
- Dec 18, 2019, 6:30 PM EST
- In force
- 50 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Caledonia County, VT, Chittenden County, VT, Lamoille County, VT, Orange County, VT, Washington County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 47 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884
WWUS51 KBTV 182241
SQWBTV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Burlington VT
540 PM EST Wed Dec 18 2019
VTC005-007-015-017-023-027-182330-
/O.NEW.KBTV.SQ.W.0021.191218T2240Z-191218T2330Z/
Lamoille VT-Caledonia VT-Orange VT-Chittenden VT-Windsor VT-
Washington VT-
540 PM EST Wed Dec 18 2019
The National Weather Service in Burlington has issued a
* Snow Squall Warning for...
Southwestern Lamoille County in northwestern Vermont...
Southwestern Caledonia County in northeastern Vermont...
Central Orange County in central Vermont...
Southeastern Chittenden County in northwestern Vermont...
Northern Windsor County in southern Vermont...
Washington County in central Vermont...
* Until 630 PM EST.
* At 540 PM EST, a dangerous snow squall was located over Montpelier
Junction, moving southeast at 25 mph.
HAZARD...Whiteout conditions. Zero visibility in heavy snow and
blowing snow. Wind gusts in excess of 35 mph.
SOURCE...Public.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 89 between mile markers 30 and 72.
Locations impacted include...
Barre, Montpelier, Calais, Plainfield, Orange, Chelsea, Waterbury
Village, Websterville, East Montpelier, Marshfield Village, Randolph,
Waitsfield, Berlin, Fayston, Groton, Worcester, Middlesex,
Marshfield, Bolton and Cabot Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4428 7297 4448 7287 4439 7214 4383 7252
TIME...MOT...LOC 2240Z 292DEG 22KT 4428 7262
$$
Clay2 follow-up statements
865
WWUS51 KBTV 182257
SQWBTV
Snow Squall Warning
National Weather Service Burlington VT
557 PM EST Wed Dec 18 2019
VTC007-015-182307-
/O.CAN.KBTV.SQ.W.0021.000000T0000Z-191218T2330Z/
Lamoille VT-Chittenden VT-
557 PM EST Wed Dec 18 2019
...THE SNOW SQUALL WARNING FOR SOUTHWESTERN LAMOILLE AND SOUTHEASTERN
CHITTENDEN COUNTIES IS CANCELLED...
The snow squall which prompted the warning has moved out of the
warned area. Therefore, the snow squall warning has been cancelled.
LAT...LON 4415 7283 4444 7256 4439 7214 4383 7252
TIME...MOT...LOC 2257Z 292DEG 22KT 4424 7248
$$
VTC005-017-023-027-182330-
/O.CON.KBTV.SQ.W.0021.000000T0000Z-191218T2330Z/
Caledonia VT-Orange VT-Windsor VT-Washington VT-
557 PM EST Wed Dec 18 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 630 PM EST FOR
SOUTHWESTERN CALEDONIA...CENTRAL ORANGE...NORTHERN WINDSOR AND
CENTRAL WASHINGTON COUNTIES...
At 557 PM EST, a dangerous snow squall was located near Barre City,
moving east at 25 mph.
HAZARD...Whiteout conditions. Zero visibility in heavy snow and
blowing snow. Wind gusts in excess of 35 mph.
SOURCE...Public.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 89 between mile markers 31 and 59.
Locations impacted include...
Barre, Montpelier, Calais, Plainfield, Orange, Chelsea, Websterville,
East Montpelier, Marshfield Village, Randolph, Waitsfield, Berlin,
Groton, Worcester, Middlesex, Marshfield, Cabot Village, Barre Town,
Northfield Village and Tunbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4415 7283 4444 7256 4439 7214 4383 7252
TIME...MOT...LOC 2257Z 292DEG 22KT 4424 7248
$$
Clay931
WWUS51 KBTV 182314
SQWBTV
Snow Squall Warning
National Weather Service Burlington VT
613 PM EST Wed Dec 18 2019
VTC005-017-023-027-182330-
/O.CON.KBTV.SQ.W.0021.000000T0000Z-191218T2330Z/
Caledonia VT-Orange VT-Windsor VT-Washington VT-
613 PM EST Wed Dec 18 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 630 PM EST FOR
SOUTHWESTERN CALEDONIA...CENTRAL ORANGE...NORTHERN WINDSOR AND EAST
CENTRAL WASHINGTON COUNTIES...
At 613 PM EST, a dangerous snow squall was located near Orange,
moving east at 25 mph.
HAZARD...Whiteout conditions. Zero visibility in heavy snow and
blowing snow. Wind gusts in excess of 35 mph.
SOURCE...Public.
IMPACT...Dangerous life-threatening travel.
Locations impacted include...
Barre, Barre Town, Plainfield, Tunbridge, Orange, Washington,
Chelsea, Websterville, Marshfield Village, Williamstown, Ricker State
Park, Peacham, Groton, Marshfield, Barre City, Brookfield, Cabot,
Royalton, Randolph and Topsham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4408 7259 4437 7237 4439 7214 4383 7252
TIME...MOT...LOC 2313Z 292DEG 22KT 4420 7235
$$
ClayWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this snow squall warning went out at Dec 18, 4:21 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 18, 4:21 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
421 PM EST Wed Dec 18 2019
.SYNOPSIS...
The coldest air of the season will follow the exiting arctic
front tonight into Thursday morning with bitterly cold wind
chill values. Much of the extended forecast looks quiet and dry
with a gradual moderation in temperatures.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 405 PM EST Wednesday...Some snow squalls are still
pushing across Vermont as of 4pm, and a rapid wind shift to the
west 15-25 mph is expected behind departing arctic front.
Surface high pressure will be building into the region
overnight, and temperatures will fall into the single digits
above and below zero areawide. There may be some lingering
flurries with cold air mass moving into the North Country, but
no significant snowfall is anticipated. Wind chill advisory is
in place tonight for the Adirondacks and Northeast Kingdom of
Vermont from 02-15z, wind chill values will be in the negative
20 to 25 degree range. The weather will be much quieter on
Thursday, but cold temperatures and brisk winds will continue
through much of the day. Daytime max temps will not make it out
of the lower teens, and most areas single digits despite some
sunshine towards the afternoon.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 415 PM EST Wednesday...Thursday night through Friday
night will continue to be cold and quiet with large ridge of
surface high pressure building into our area from Canada.
Temperatures on Thursday night will again dip into the single
digits above and below zero, but just slightly warmer than
tonight's readings. Will see some breaks of sun on Friday, but
temperatures will only reach the teens areawide, which is about
15 to 20 degrees below seasonal normals for mid to late
December. Once again temperatures will drop into the single
digits Friday night, but should stay on the positive side of
zero.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 200 PM EST Wednesday...Still looking like a fairly
uneventful extended period for this weekend into early next week
as high pressure will largely dominate. There will be a couple
chances though for some brief flurries and/or light snow
showers, mainly Saturday night into Sunday as a weak low passes
north of the border, and again Tuesday with a weak frontal
passage. Currently not highlighting anything higher than about a
10% chance with either of these features as moisture is really
lacking. Otherwise, after a few chilly days to end the week,
temps return to more seasonal values for the weekend with highs
in the mid/upper 20s for Saturday and low/mid 30s for Sunday.
Above normal temps follow to begin next week as abnormally high
upper level heights build into the region. Look for highs
pushing into the upper 30s to low 40s for Monday, Tuesday and
potentially Wednesday.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18Z Thursday...Main forecast concerns for the next 24
hours will be potential snow squalls from 18-23Z along a cold
front passage, and gusty NW winds thereafter. Snow squalls are
trying to take shape this afternoon but at this point we're
thinking activity will be scattered in nature, making conditions
difficult to forecast for an individual point such as a
terminal. Best chance for a brief period of LIFR-VLIFR will be
from 18-19Z at KSLK, 19-21Z for KPBG/KBTV, and 21-22Z at MPV
while mainly VFR conditions will persist at KRUT. Behind the
front ceilings should trend back to VFR for remainder of the
period with the exception of KSLK where additional low level
moisture trapped beneath a developing subsidence inversion will
bring ceilings back to MVFR after midnight through at least 12Z
Thursday. Behind the front, focus shifts to winds where a sharp
shift to the NW is expected this afternoon/evening with gusts
generally in the 25-35kt range through 06-12Z.
Outlook...
Thursday Night: VFR. NO SIG WX.
Friday: VFR. NO SIG WX.
Friday Night: VFR. NO SIG WX.
Saturday: VFR. NO SIG WX.
Saturday Night: VFR. Slight chance SHSN.
Sunday: Mainly VFR, with local MVFR possible. Slight chance SHSN.
Sunday Night: VFR. NO SIG WX.
Monday: Mainly VFR, with areas MVFR possible. NO SIG WX.
&&
.MARINE...
Winds will be picking up and continuing out of the Northwest
tonight, 15 to 25 knots. Winds will gust to about 35 knots.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Wind Chill Advisory from 9 PM this evening to 10 AM EST
Thursday for VTZ003-004-007.
NY...Wind Chill Advisory from 9 PM this evening to 10 AM EST
Thursday for NYZ029>031-034.
&&
SYNOPSIS...Neiles
NEAR TERM...Neiles
SHORT TERM...Neiles
LONG TERM...Lahiff
AVIATION...Lahiff
MARINE...NeilesHazardous weather outlook, Dec 18, 3:34 PM EST, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 334 PM EST Wed Dec 18 2019 NYZ026>028-035-087-VTZ001-002-005-006-008>012-016>019-192045- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Eastern Essex-Southwestern St. Lawrence-Grand Isle-Western Franklin- Western Chittenden-Lamoille-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- 334 PM EST Wed Dec 18 2019 This Hazardous Weather Outlook is for northern New York, central Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. Snow squalls will impact much of the North Country as an arctic front moves from west to east across the area through this evening. As the snow squalls move across the area, expect a burst of heavy snow producing a quick inch or two of snow, near zero visibility, and gusty westerly winds up to 35 mph. Travel will be briefly difficult with snow covered roads and whiteout conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind chills of 10 to 20 below are expected Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ029>031-034-VTZ003-004-007-192045- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Orleans-Essex-Caledonia- 334 PM EST Wed Dec 18 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST THURSDAY... This Hazardous Weather Outlook is for northern New York and northeast Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. Also, snow squalls will impact much of the North Country as an arctic front moves from west to east across the area today. The snow squalls will likely affect northern New York during the late morning hours and Vermont during the early to mid afternoon hours. As the snow squalls move across the area, expect a burst of heavy snow producing a quick inch or two of snow, near zero visibility, and gusty westerly winds up to 35 mph. Locally higher snowfall amounts are possible across southern St. Lawrence County with enhancement from Lake Ontario. Travel will be briefly difficult with snow covered roads and whiteout conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 18, 2:18 PM EST, 3 hours 22 minutes before
Special Weather Statement National Weather Service Burlington VT 218 PM EST Wed Dec 18 2019 VTZ008>012-017>019-182015- Western Rutland-Eastern Rutland-Windsor-Eastern Chittenden-Western Addison-Washington-Eastern Addison-Orange- 218 PM EST Wed Dec 18 2019 ...A SNOW SQUALL WILL AFFECT WEST CENTRAL ORANGE...ADDISON... NORTHEASTERN RUTLAND...SOUTHEASTERN CHITTENDEN...NORTHWESTERN WINDSOR AND SOUTHWESTERN WASHINGTON COUNTIES... At 217 PM EST, a snow squall was located along a line extending from near Waltham to near Shoreham. Movement was east at 20 mph. Winds in excess of 25 mph are possible with this squall. Locations impacted include... Middlebury, Vergennes, Cornwall, Braintree Hill, Weybridge, Waltham, Salisbury, Bristol, Bethel, Lincoln, Waitsfield, Rochester, Whiting, New Haven, Granville, Goshen, Hancock, Warren, Ripton and Northfield. Visibilities will drop quickly to less than a quarter of a mile in this squall. Use extra caution if you must travel into or through this dangerous snow squall. Rapid changes in visibility and potentially slick roads are likely to lead to accidents. Consider delaying travel until the squall passes your location. LAT...LON 4422 7269 4372 7264 4382 7329 4418 7332 TIME...MOT...LOC 1917Z 273DEG 17KT 4411 7327 4390 7325 Hastings
Special weather statement, Dec 18, 2:36 PM EST, 3 hours 4 minutes before
Special Weather Statement National Weather Service Burlington VT 236 PM EST Wed Dec 18 2019 NYZ035-VTZ001-005-006-008-017-018-182015- Eastern Essex-Grand Isle-Eastern Chittenden-Western Chittenden-Washington-Lamoille-Eastern Addison- 236 PM EST Wed Dec 18 2019 ...A SNOW SQUALL WILL AFFECT NORTHEASTERN ESSEX...SOUTHWESTERN LAMOILLE...NORTHEASTERN ADDISON...SOUTH CENTRAL GRAND ISLE... CHITTENDEN AND NORTHWESTERN WASHINGTON COUNTIES... At 236 PM EST, a snow squall was located over South Burlington, moving east at 20 mph. Winds up to 25 mph are possible with this squall. Locations impacted include... Essex Junction, South Burlington, Burlington International Airport, Burlington, Winooski, Colchester, Essex Junction Village, Williston, Bolton, Richmond, Underhill, Jericho, Hinesburg, St. George, Huntington, Essex, Jericho Village, Underhill State Park, Shelburne and Duxbury. Visibilities will drop quickly to less than a quarter of a mile in this squall. Use extra caution if you must travel into or through this dangerous snow squall. Rapid changes in visibility and potentially slick roads are likely to lead to accidents. Consider delaying travel until the squall passes your location. LAT...LON 4441 7341 4459 7329 4456 7277 4424 7286 TIME...MOT...LOC 1936Z 281DEG 18KT 4447 7322 Clay
Special weather statement, Dec 18, 3:13 PM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Burlington VT
313 PM EST Wed Dec 18 2019
VTZ008-010>012-018-019-182115-
Western Rutland-Eastern Rutland-Windsor-Washington-Eastern
Addison-Orange-
313 PM EST Wed Dec 18 2019
...A SNOW SQUALL WILL AFFECT WESTERN ORANGE...SOUTHEASTERN ADDISON...
NORTHEASTERN RUTLAND...NORTHWESTERN WINDSOR AND SOUTHWESTERN
WASHINGTON COUNTIES...
At 312 PM EST...A snow squall was along a line extending from Warren
to near Hancock to Pittsford...and moving east at 15 mph.
Locations impacted include...
Barre, Rutland, Braintree Hill, Killington, Chelsea, Bethel,
Websterville, Randolph, Waitsfield, Rochester, Berlin, Chittenden,
Granville, Barre Town, Barnard, Northfield Village, Tunbridge,
Hancock, Washington and Warren.
This includes Interstate 89 between mile markers 18 and 49.
* winds in excess of 25 mph are possible with this squall.
* visibilities will drop quickly to less than a quarter mile in
this squall.
LAT...LON 4364 7317 4392 7292 4421 7291 4421 7241
4392 7241 4358 7272
TIME...MOT...LOC 2012Z 269DEG 13KT 4414 7285 4392 7285 4370 7305
HastingsSpecial weather statement, Dec 18, 3:56 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Burlington VT
356 PM EST Wed Dec 18 2019
VTZ003-004-006>008-010-017-182145-
Essex-Caledonia-Eastern
Chittenden-Washington-Orleans-Lamoille-Orange-
356 PM EST Wed Dec 18 2019
...A SNOW SQUALL WILL AFFECT LAMOILLE...CALEDONIA...NORTHERN
ORANGE...ORLEANS...WESTERN ESSEX...EASTERN CHITTENDEN AND NORTHERN
WASHINGTON COUNTIES...
At 356 PM EST, a snow squall was located over Hardwick, moving east
at 30 mph.
Winds up to 20 mph are possible with this squall.
Locations impacted include...
Newport City, St. Johnsbury, Island Pond, Lyndon, Montpelier,
Morrisville, Orleans, Derby Center, Charleston, Johnson Village,
Calais, Newport Town, Glover, Waterbury Village, Albany, Burke, Hyde
Park, Greensboro Bend, Troy and Worcester.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4435 7184 4435 7191 4432 7203 4428 7207
4424 7205 4418 7206 4421 7257 4426 7274
4453 7285 4474 7255 4501 7237 4501 7170
TIME...MOT...LOC 2056Z 273DEG 25KT 4450 7239
ClaySpecial weather statement, Dec 18, 3:59 PM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Burlington VT
359 PM EST Wed Dec 18 2019
VTZ007-008-010-182145-
Caledonia-Washington-Orange-
359 PM EST Wed Dec 18 2019
...A SNOW SQUALL WILL AFFECT SOUTH CENTRAL CALEDONIA...NORTHEASTERN
ORANGE AND EAST CENTRAL WASHINGTON COUNTIES...
At 358 PM EST...A snow squall was over Topsham...moving east at 20
mph.
Locations impacted include...
Bradford, Corinth Corners, Orange, Topsham Four Corners, Wells River
Village, Corinth, Newbury, Topsham, Newbury Village, Groton Village,
Washington, Ryegate, Groton, Plainfield, Vershire, West Fairlee,
Chelsea, Fairlee, Wells River and Newbury Center.
This includes Interstate 91 between mile markers 97 and 113.
* winds in excess of 25 mph are possible with this squall.
* visibilities will drop quickly to less than a quarter mile in
this squall.
Rapid visibility reduction and potentially icy roads are likely to
produce hazardous driving conditions. travel is not advised during
this snow squall. If you are traveling and encounter adverse winter
driving conditions, reduce speed and make sure headlights are on to
increase the visibility of your vehicle to those around you.
LAT...LON 4407 7205 4404 7208 4402 7208 4399 7212
4397 7211 4397 7210 4396 7210 4399 7241
4422 7241 4420 7206 4419 7207 4413 7203
4411 7206 4410 7205 4410 7203 4409 7205
4408 7203
TIME...MOT...LOC 2058Z 278DEG 17KT 4411 7228
HastingsSpecial weather statement, Dec 18, 4:14 PM EST, 1 hour 26 minutes before
Special Weather Statement National Weather Service Burlington VT 414 PM EST Wed Dec 18 2019 VTZ008-009-011-018-182200- Western Rutland-Western Addison-Washington-Eastern Addison- 414 PM EST Wed Dec 18 2019 ...A SNOW SQUALL WILL AFFECT CENTRAL ADDISON...NORTH CENTRAL RUTLAND AND SOUTHWESTERN WASHINGTON COUNTIES... At 413 PM EST...A snow squall was near Weybridge...moving southeast at 15 mph. Locations impacted include... Middlebury, Weybridge, Salisbury, Ripton, Leicester, New Haven, Granville, Goshen, Hancock, Lincoln, Cornwall, Bristol, Brandon, Waltham, Roxbury, Warren, Addison, Bridport, Rochester and East Middlebury. * Winds in excess of 25 mph are possible with this squall. * Visibilities will drop quickly to less than a quarter mile in this squall. Rapid visibility reduction and potentially icy roads are likely to produce hazardous driving conditions. travel is not advised during this snow squall. If you are traveling and encounter adverse winter driving conditions, reduce speed and make sure headlights are on to increase the visibility of your vehicle to those around you. LAT...LON 4405 7329 4413 7319 4405 7277 4380 7305 TIME...MOT...LOC 2113Z 308DEG 13KT 4405 7317 Clay
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 3:26 AM EST | Wind Chill Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 31 hr |
| Dec 18, 1:34 PM EST | Special Weather Statement | BTV | Franklin, Grand Isle | 56 min |
| Dec 18, 1:44 PM EST | Special Weather Statement | BTV | Chittenden | 46 min |
| Dec 18, 1:52 PM EST | Snow Squall Warning | BTV | Chittenden, Grand Isle | 53 min |
| Dec 18, 2:18 PM EST | Special Weather Statement | BTV | Addison | 57 min |
| Dec 18, 2:28 PM EST | Snow Squall Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille, Orleans, Washington | 47 min |
| Dec 18, 2:36 PM EST | Special Weather Statement | BTV | Chittenden | 39 min |
| Dec 18, 3:13 PM EST | Special Weather Statement | BTV | Addison | 62 min |
| Dec 18, 3:15 PM EST | Snow Squall Warning | BTV | Caledonia, Chittenden, Franklin, Lamoille, Orleans, Washington | 45 min |
| Dec 18, 3:56 PM EST | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans, Washington | 49 min |
| Dec 18, 3:59 PM EST | Special Weather Statement | BTV | Orange | 46 min |
| Dec 18, 4:14 PM EST | Special Weather Statement | BTV | Addison | 46 min |
| Dec 18, 4:55 PM EST | Snow Squall Warning | BTV | Addison, Chittenden, Lamoille, Orange, Washington | 50 min |
| Dec 18, 6:01 PM EST | Snow Squall Warning | BTV | Caledonia, Orange, Windsor | 44 min |
Nearby
Snow Squall Warnings in Vermont, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.